# SDR SWAA2021052619931

- Difficulty date: September 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT BTW BS 767 TO BS 887 AND BTW S-25R TO S-25L WL 156.5 / REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT BTW BS 767 TO BS 787 AND BTW STR 25R TO STR 25L AT WL 156.5 IAW SRM B737-700 51-40-05 SRM B737-700 51-40-08 AND DWG #453A2610 REV.C
